Bulletin of the American Mathematical Society

Review: Witold Hurewicz and Henry Wallman, Dimension Theory

P. A. Smith

Full-text: Open access

Article information

Source
Bull. Amer. Math. Soc., Volume 48Number 9, Part 1 (1942), 641-642.

Dates
First available in Project Euclid: 3 July 2007

Permanent link to this document
https://projecteuclid.org/euclid.bams/1183504542

Citation

Smith, P. A. Review: Witold Hurewicz and Henry Wallman, Dimension Theory. Bull. Amer. Math. Soc. 48 (1942), 641--642. https://projecteuclid.org/euclid.bams/1183504542


Export citation